# SDR DALA12002653128

- Difficulty date: June 27, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP TRACK NR 3 AND NR 4 PIVOT BOLTS HAVE CORROSION AND ARE MISSING PLATING.  ACCOMPLISHED INSTALLATION OF NEW LEFT WING OUTBOARD FLAP TRACK NR 3 AND NR 4 PIVOT BOLTS ON WORKCARD NO 2750-6020RT.  BOLTS REPLACED DUE TO OUT OF LIMITS IAW AMM 27-54-62-220-001.  DAMAGE DIM L=1 INCH W=1 INCH D=.002 INCH.
